# SDR CA151006001

- Difficulty date: October 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11610154
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC LEAK APPARENT AFTER MLG SELECTED DOWN AND MAINTENANCE REPLACED EDP DUE TO DRY RUN.  MAINTENANCE FOUND PTU PRESSURE HOSE RUPTURED, SOURCE OF HYDRAULIC LEAK CONFIRMED.
